TITLE

Gliclazide abuse, overdose

PUB. DATE
August 2010
SOURCE
Reactions Weekly;8/28/2010, Issue 1316, p23
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 16-year-old boy who developed hypoglycaemia leading to neuroglycopenia following an overdose of gliclazide.
ACCESSION #
53305125

 

Related Articles

  • Gliclazide.  // Reactions Weekly;May2015, Vol. 1549 Issue 1, p125 

    The article presents a case study of a 48-year-old man who developed hypoglycaemia after administration of gliclazide, and mentions that the patient most likely diagnosed with type 2 diabetes.

  • Gliclazide/metformin: Recurrent hypoglycaemia: case report.  // Reactions Weekly;Nov2013, Issue 1477, p19 

    An abstract of the article "Hypoglycaemia begets hypoglycaemia," by A. Arora is presented.

  • A double-blind, randomized trial, including frequent patient-physician contacts and Ramadan-focused advice, assessing vildagliptin and gliclazide in patients with type 2 diabetes fasting during Ramadan: the STEADFAST study. Hassanein, Mohamed; Abdallah, Khalifa; Schweizer, Anja // Vascular Health & Risk Management;2014, Vol. 10, p319 

    Background: Several observational studies were conducted with vildagliptin in patients with type 2 diabetes mellitus (T2DM) fasting during Ramadan, showing significantly lower incidences of hypoglycemia with vildagliptin versus sulfonylureas, including gliclazide. It was of interest to...

  • Gliclazide overdose.  // Reactions Weekly;8/16/2008, Issue 1215, p20 

    The article describes the case of a 46-year-old man who experienced hypoglycaemia after a gliclazide overdose. The man had a history of type 2 diabetes mellitus and chronic renal failure. According to the author, the hypoglycemia was of multifactorial origin though the use of sulphonylureas was...

  • Design and evaluation of transdermal drug delivery system of gliclazide. Shinde, Anilkumar J.; Shinde, Amit L.; More, Harinath N. // Asian Journal of Pharmaceutics (Medknow Publications & Media Pvt;2010, Vol. 4 Issue 2, p121 

    Transdermal systems are ideally suited for diseases that demand chronic treatment. Hence, an anti-diabetic agent of both therapeutic and prophylactic usage has been subjected to transdermal investigation. Gliclazide, a second-generation hypoglycemic agent, faces problems like its poor...

  • Gliclazide.  // Reactions Weekly;10/10/2009, Issue 1273, p16 

    The article describes the case of a 66-year-old diabetic man who experienced severe hypoglycaemia after medication error. An investigation revealed that the patient was erroneously given a total of 320 milligrams of gliclazide instead of furosemide. A nurse inadvertently gave another patient's...

  • Efficacy of Some Combination Regimens of Oral Hypoglycaemic Agents in Type 2 Diabetes Mellitus Patients. Kumolosasi, Endang; Gan Boon Yan; Chua Eng Wee // Tropical Journal of Pharmaceutical Research;Jul2015, Vol. 14 Issue 7, p1279 

    Purpose: To examine the efficacy of selected oral hypoglycaemic agent (OHA) regimens in a small group of patients receiving such treatment. Methods: This was a retrospective, observational study that involved patients who had been diagnosed with type 2 diabetes mellitus and undergoing routine...

  • Gliclazide.  // Reactions Weekly;12/19/2015, Vol. 1582 Issue 1, p224 

    The article describes the case of drug intoxication and hykpoglycaemia that developed in a 7-year-old girl following treatment with gliclazide.

  • Gliclazide.  // Reactions Weekly;7/14/2007, Issue 1160, p19 

    The article describes the case of a 47-year-old man who developed hypoglycaemia while undergoing haemodialysis and receiving gliclazide for type 2 diabetes mellitus. The patient was successfully treated with octreotide. He was hospitalized with vascular access problems and developed sepsis and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics